# SDR SWI2025F01818

- Difficulty date: July 25, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 469 REQUIRES REMOVAL FOR STRINGER REPAIRS.   (C-CHECK RO 12/09/2025)REMOVED AND REINSTALLED/SPLICED FRAME AT FS469 MHIRJ REO# 670-53-21-2665 REV. -- DATED 2025-09-15 AND CRJ 550 SRM 51-42-20-001-001-A01 AND 51-42-06-001-001-A01 REV 38 JUL 25/2020. REFERENCE CONTINUATION CARD FOR WORK PERFORMED
